RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 283, Number 3, Pages 534–538 (Mi dan9052)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

The matrix Riemann problem on a system of rays and inverse problems of scattering theory

A. R. Its, V. V. Sukhanov

Leningrad State University

Full text: PDF file (556 kB)

Bibliographic databases:
UDC: 517.946
Presented: ֻ. ִ. װאההווג
Received: 16.05.1984

Citation: A. R. Its, V. V. Sukhanov, “The matrix Riemann problem on a system of rays and inverse problems of scattering theory”, Dokl. Akad. Nauk SSSR, 283:3 (1985), 534–538

Citation in format AMSBIB
\Bibitem{ItsSuk85}
\by A.~R.~Its, V.~V.~Sukhanov
\paper The matrix Riemann problem on a system of rays and inverse
problems of scattering theory
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 283
\issue 3
\pages 534--538
\mathnet{http://mi.mathnet.ru/dan9052}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=800895}
\zmath{https://zbmath.org/?q=an:0602.30050}


Linking options:
  • http://mi.mathnet.ru/eng/dan9052
  • http://mi.mathnet.ru/eng/dan/v283/i3/p534

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Sukhanov, “An inverse problem for a selfadjoint differential operator on the line”, Math. USSR-Sb., 65:1 (1990), 249–266  mathnet  crossref  mathscinet  zmath
    2. I. M. Krichever, “Spectral theory of two-dimensional periodic operators and its applications”, Russian Math. Surveys, 44:2 (1989), 145–225  mathnet  crossref  mathscinet  zmath
    3. N. A. Zhura, A. P. Soldatov, “On asymptotics of a piecewise analytic function satisfying contact conditions”, Siberian Math. J., 53:5 (2012), 800–804  mathnet  crossref  mathscinet  isi  elib  elib
  • Number of views:
    This page:30
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020